# SDR UIEA2024061800528

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 80,222 hours, 19,014 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: UNKNOWN
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RH WING LOWER SURFACE, FUEL LEAK AT STRINGER 15R, BWTN WBL 97.95 AND 197.4( RH WING LOWER SURFACE, FUEL LEAK AT STRINGER 15R, BWTN WBL 97.95 AND 197.4. FUEL LEAK WAS REPAIRED, IAW AMM 28-11-00-308-013 REV 142 22APR24. THE FUEL LEAK TEST SATISFACTORY. )
